4 results for p-adic number.

Parameters for your search query:
Keyword    p-adic number

Open AccessArticle
Export: RIS | BibTeX | EndNote
On the p-adic Gamma Function and Changhee Polynomials
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 120-123. DOI: 10.12691/tjant-6-4-3
Pub. Date: October 16, 2018Views: 680Downloads: 484
Open AccessArticle
Export: RIS | BibTeX | EndNote
Difference between Semicircular-like Laws Induced by p-Adic Number Fields and the Semicircular Law
Turkish Journal of Analysis and Number Theory. 2017, 5(5), 165-190. DOI: 10.12691/tjant-5-5-4
Pub. Date: August 16, 2017Views: 2925Downloads: 2073
Open AccessArticle
Export: RIS | BibTeX | EndNote
p-Adic Number Fields Acting On W*-Probability Spaces
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 31-56. DOI: 10.12691/tjant-5-2-2
Pub. Date: February 15, 2017Views: 3224Downloads: 2199
Open AccessArticle
Export: RIS | BibTeX | EndNote
Symmetric Identities Involving q-Frobenius-Euler Polynomials under Sym (5)
Turkish Journal of Analysis and Number Theory. 2015, 3(3), 90-93. DOI: 10.12691/tjant-3-3-5
Pub. Date: October 15, 2015Views: 3410Downloads: 2459Citations: 14
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types